MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ B RM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED

BIOMET UK LTD. OXF UNI TIB TRAY SZ B RM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Catalog Number 154721
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: item name: oxf anat brg rt sm size 5 pma; item 15957; lot 66212655, item name: oxf twin-peg cmntd fem sm pma; item 161468; lot 66972460, item name: biomet bc r 1x40 us; item 110035368; lot av26ah0103.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to loosening of the tibial component, approximately six months, 15 days post-operatively.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g2, g3, g6, h2, h3, h6, h11.Corrected data updated: a3; h4.No product was returned or pictures provided; a product evaluation could not be performed.Medical records were not provided.The device history record was reviewed, and no discrepancies relevant to the reported event were found.The reported products were reviewed for compatibility, with no issues noted.Review of the complaint history identified additional similar complaints for the reported item, and no additional similar complaints for the reported part and lot combination.Complaints are monitored per the complaint trending process.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI TIB TRAY SZ B RM PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23630005
Report Number3002806535-2025-00542
Device Sequence Number10314306
Product Code NRA
UDI-Device Identifier05019279388875
UDI-Public(01)05019279388875(17)341006(10)66829843
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number154721
Device Lot Number66829843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale